A theorem on initial segments of degrees

Journal of Symbolic Logic 35 (1):41-45 (1970)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271153
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,165
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On Initial Segments of Hyperdegrees.S. K. Thomason - 1970 - Journal of Symbolic Logic 35 (2):189-197.
Initial Segments of the Lattice of Ideals of R.E. Degrees.Frank P. Weber - 1994 - Journal of Symbolic Logic 59 (4):1326-1350.
Countable Initial Segments of the Degrees of Unsolvability.A. H. Lachlan & R. Lebeuf - 1976 - Journal of Symbolic Logic 41 (2):289-300.
Initial Segments of Degrees Below 0'.Richard L. Epstein - 1981 - American Mathematical Society.
Definability and Initial Segments of C-Degrees.Robert S. Lubarsky - 1988 - Journal of Symbolic Logic 53 (4):1070-1081.
Initial Segments of ▵12n + 1-Degrees.Ilias G. Kastanas - 1988 - Journal of Symbolic Logic 53 (1):259 - 268.
Local Initial Segments of the Turing Degrees.Bjørn Kjos-Hanssen - 2003 - Bulletin of Symbolic Logic 9 (1):26-36.

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #601,003 of 2,172,022 )

Recent downloads (6 months)

1 ( #325,967 of 2,172,022 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums